# SDR SCNA20241028336

- Difficulty date: October 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 71,039 hours, 26,913 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 777940:  RED EMERGENCY STRAP HANGING OUT OF EMERGENCY EXUT DOOR AT SEAT 14A.  RESOLUTION: STOWED LH FWD EMRGENCY EXIT CLOSING STRAP REF AMM 52-22-00.
